# SDR CHQA200262528

- Difficulty date: May 28, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 4,608 hours, 3,061 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF- THERE WAS EICAS INDICATION THAT ALL PRESSURIZATION WAS LOST.  A/C RETURNED TO FIELD.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF PRESSURIZATION CONTROL SYSTEM.  RAN GROUND AND TEST FLIGHT, OPS CHECK GOOD.
